# SDR EISA20000135

- Difficulty date: September 3, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- Aircraft time: 54,175 hours, 37,593 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250111
- Condition: Misaligned
- Location: Nlg
- Component: Boeing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR DOOR LIGHT ILLUMINATED.  CYCLED GEAR, NO HELP.  AIR TURNBACK TO (INT).  CLEANED AND ADJUSTED NOSE LANDING GEAR DOOR SWITCH IAW M/M 32-62-11, OPS CHECK GOOD.
